# SDR JIKA2019060352901

- Difficulty date: May 29, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N261SW
- Make and model: Beech C-99
- Aircraft serial: U202
- Aircraft time: 26,338 hours, 36,932 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Part number: 5E1319
- Condition: Burned Out
- Location: Rt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: THE PILOT REPORTED AFTER TAKE OFF AND WHILE CLIMBING OUT THAT THE ANTI-ICE SYSTEMS WERE ACTIVATED. THEN FIRST OFFICER NOTED THE RIGHT ENGINE INLET GLOWING AND SPARKS EMANATING WITH A SMELL OF SMOKE IN THE COCKPIT. THE CREW PERFORMED AND AIR RETURN AND DECLARING AN EMERGENCY LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE RIGHT ENGINE INLET AND REMOVE AND REPLACED THE INLET LIP BOOT WITH NEW. P\N 5E1319. THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
